# SDR 96ZZZX5735

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N45NQ
- Make and model: Hwksly DH125400A
- Aircraft serial: NA749
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 61213
- Condition: Failed
- Location: Cabin Lights
- Part time: 11,522 hours
- Component: BAC106075213
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, CABIN FILLED WITH SMOKE.  BALLAST CASE WAS CRACKED AND MATERIAL RUNNING OUT.  SUBMITTER SUGGESTS DISABLING THE INTERIOR LIGHTING SYSTEM.  NOTE: REF AD 95-22-01.
